| Catalog Number |
405311 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The affected device was returned for evaluation.Visual inspection was performed, and physical damage was observed on the device.Leakage test was performed confirming the customer¿s reported problem.It is possible that the defect originated during the assembly process in the manufacturing line.No root cause was determined, and no corrective action will be implemented.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.
Event or Problem Description
It was reported that the catheter pierced in several places near the plastic junction.There was patient involvement, and no patient harm/adverse event reported.The device is available for investigation.